American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 395 found      Go to page: 1 2 3 4 5 > >>

[31] P. B. Kronheimer and T. S. Mrowka. Recurrence relations and asymptotics for four-manifold invariants . Bull. Amer. Math. Soc. 30 (1994) 215-221. MR 1246469.
Abstract, references, and article information   
View Article: PDF

[32] Yukio Matsumoto and José María Montesinos-Amilibia. Pseudo-periodic homeomorphisms and degeneration of Riemann surfaces . Bull. Amer. Math. Soc. 30 (1994) 70-75. MR 1217354.
Abstract, references, and article information   
View Article: PDF

[33] Lee Rudolph. Quasipositivity as an obstruction to sliceness . Bull. Amer. Math. Soc. 29 (1993) 51-59. MR 1193540.
Abstract, references, and article information   
View Article: PDF

[34] P. B. Kronheimer. The genus-minimizing property of algebraic curves . Bull. Amer. Math. Soc. 29 (1993) 63-69. MR 1193539.
Abstract, references, and article information   
View Article: PDF

[35] Tan Jiang and Stephen S.-T. Yau. Topological invariance of intersection lattices of arrangements in $\mathbf{CP}^2$ . Bull. Amer. Math. Soc. 29 (1993) 88-93. MR 1197426.
Abstract, references, and article information   
View Article: PDF

[36] Joan S. Birman. New points of view in knot theory . Bull. Amer. Math. Soc. 28 (1993) 253-287. MR 1191478.
Abstract, references, and article information   
View Article: PDF

[37] J. Bryant, S. Ferry, W. Mio and S. Weinberger. Topology of homology manifolds . Bull. Amer. Math. Soc. 28 (1993) 324-328. MR 1183997.
Abstract, references, and article information   
View Article: PDF

[38] Steve Bryson, Michael H. Freedman, Zheng-Xu He and Zhenghan Wang. M\"obius invariance of knot energy . Bull. Amer. Math. Soc. 28 (1993) 99-103. MR 1168514.
Abstract, references, and article information   
View Article: PDF

[39] Neil Robertson, P. D. Seymour and Robin Thomas. Linkless embeddings of graphs in $3$-space . Bull. Amer. Math. Soc. 28 (1993) 84-89. MR 1164063.
Abstract, references, and article information   
View Article: PDF

[40] Joachim Lohkamp. Negatively Ricci curved manifolds . Bull. Amer. Math. Soc. 27 (1992) 288-291. MR 1161276.
Abstract, references, and article information   
View Article: PDF

[41] Ara Basmajian. Generalizing the hyperbolic collar lemma . Bull. Amer. Math. Soc. 27 (1992) 154-158. MR 1145576.
Abstract, references, and article information   
View Article: PDF

[42] Curt McMullen. Riemann surfaces and the geometrization of 3-manifolds . Bull. Amer. Math. Soc. 27 (1992) 207-216. MR 1153266.
Abstract, references, and article information   
View Article: PDF

[43] John W. Morgan. $\Lambda$-trees and their applications . Bull. Amer. Math. Soc. 26 (1992) 87-112. MR 1100579.
Abstract, references, and article information   
View Article: PDF

[44] Linda Keen and Caroline Series. Pleating coordinates for the Teichm\"uller space of a punctured torus . Bull. Amer. Math. Soc. 26 (1992) 141-146. MR 1110439.
Abstract, references, and article information   
View Article: PDF

[45] I. M. GelЬfand and R. D. MacPherson. A combinatorial formula for the Pontrjagin classes . Bull. Amer. Math. Soc. 26 (1992) 304-309. MR 1129313.
Abstract, references, and article information   
View Article: PDF

[46] Michael L. Mihalik and Steven T. Tschantz. Semistability of amalgamated products, HNN-extensions, and all one-relator groups . Bull. Amer. Math. Soc. 26 (1992) 131-135. MR 1107833.
Abstract, references, and article information   
View Article: PDF

[47] John Atwell Moody. The Burau representation of the braid group $B_n$ is unfaithful for large $n$. Bull. Amer. Math. Soc. 25 (1991) 379-384. MR 1098347.
Abstract, references, and article information   
View Article: PDF

[48] David Gabai. Convergence groups are Fuchsian groups. Bull. Amer. Math. Soc. 25 (1991) 395-402. MR 1102752.
Abstract, references, and article information   
View Article: PDF

[49] William W. Menasco and Morwen B. Thistlethwaite. The Tait flyping conjecture. Bull. Amer. Math. Soc. 25 (1991) 403-412. MR 1098346.
Abstract, references, and article information   
View Article: PDF

[50] Yves Félix, Stephen Halperin and Jean-Claude Thomas. Elliptic spaces. Bull. Amer. Math. Soc. 25 (1991) 69-73. MR 1085825.
Abstract, references, and article information   
View Article: PDF

[51] J. Bochnak and W. Kucharz. Elliptic curves and real algebraic morphisms into the 2-sphere. Bull. Amer. Math. Soc. 25 (1991) 81-87. MR 1080003.
Abstract, references, and article information   
View Article: PDF

[52] Marston Conder. Hurwitz groups: A brief survey. Bull. Amer. Math. Soc. 23 (1990) 359-370. MR 1041434.
Abstract, references, and article information   
View Article: PDF

[53] Charles Frohman and William H. Meeks III. The topology of complete one-ended minimal surfaces and Heegaard surfaces in ${\text{R}}^3$. Bull. Amer. Math. Soc. 23 (1990) 417-421. MR 1033085.
Abstract, references, and article information   
View Article: PDF

[54] John Roe. Exotic cohomology and index theory. Bull. Amer. Math. Soc. 23 (1990) 447-453. MR 1049433.
Abstract, references, and article information   
View Article: PDF

[55] Selman Akbulut and Henry King. Some new results on the topology of nonsingular real algebraic sets. Bull. Amer. Math. Soc. 23 (1990) 441-446. MR 1053986.
Abstract, references, and article information   
View Article: PDF

[56] Stephan Stolz. Simply connected manifolds of positive scalar curvature. Bull. Amer. Math. Soc. 23 (1990) 427-432. MR 1056561.
Abstract, references, and article information   
View Article: PDF

[57] Klaus Johannson. Heegaard surfaces in Haken 3-manifolds. Bull. Amer. Math. Soc. 23 (1990) 91-98. MR 1027902.
Abstract, references, and article information   
View Article: PDF

[58] Steven Hurder. Deformation rigidity for subgroups of $SL\left( {n,{\mathbf{Z}}} \right)$ acting on the $n$-torus. Bull. Amer. Math. Soc. 23 (1990) 107-113. MR 1027900.
Abstract, references, and article information   
View Article: PDF

[59] T. D. Cochran and K. E. Orr. Not all links are concordant to boundary links. Bull. Amer. Math. Soc. 23 (1990) 99-106. MR 1031581.
Abstract, references, and article information   
View Article: PDF

[60] Alessandra Iozzi. A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence. Bull. Amer. Math. Soc. 23 (1990) 115-120. MR 1021792.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 395 found      Go to page: 1 2 3 4 5 > >>